# SDR QXEA200603116

- Difficulty date: November 14, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,233 hours, 27,924 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Bs 487 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LEFT ANGLE BRACKET ON BOTTOM LEFT SIDE OF FRAME AT X487 INBOARD OF STRINGER 24L REQUIRES REMOVAL TO FOM ACCESS SHEET METAL REPAIR.  REPAIRED IAW SRM 51-40-11.
